# SDR CA080215010

- Difficulty date: February 14, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 2,813 hours
- Engine: Ge CF348E5A1
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 2R5310A
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 5,702 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AUTOPILOT UNSERVICEABLE, EICAS MESSAGE (AP FAIL) ON FOR APPROX 3-5 SECONDS, THEN DISAPPEARS.  AUTOPILOT AILERON SERVO FAILED. FAULT CODES 22110239PA1 AND 22110239PA2 RECORDED. (TC NR 20080215010)
